×

Found 127 Documents (Results 1–100)

100
MathJax

\(q\)-universal characters and an extension of the lattice \(q\)-universal characters. (English. Russian original) Zbl 1471.81116

Theor. Math. Phys. 208, No. 1, 896-911 (2021); translation from Teor. Mat. Fiz. 208, No. 1, 51-68 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the Kadomtsev-Petviashvili hierarchy in an extended class of formal pseudo-differential operators. (English. Russian original) Zbl 1471.35351

Theor. Math. Phys. 207, No. 3, 799-826 (2021); translation from Teor. Mat. Fiz. 207, No. 3, 458-488 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Linear systems with quadratic integral and complete integrability of the Schrödinger equation. (English. Russian original) Zbl 1442.37079

Russ. Math. Surv. 74, No. 5, 959-961 (2019); translation from Usp. Mat. Nauk 74, No. 5, 189-190 (2019).
MSC:  37K10 35Q55 35L05
PDF BibTeX XML Cite
Full Text: DOI

Strict versions of integrable hierarchies in pseudodifference operators and the related Cauchy problems. (English. Russian original) Zbl 1418.37111

Theor. Math. Phys. 198, No. 2, 197-214 (2019); translation from Teor. Mat. Fiz. 198, No. 2, 225-245 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Formal first integrals along solutions of differential systems. I. (English) Zbl 1323.34097

Leykin, Anton (ed.), Proceedings of the 36th international symposium on symbolic and algebraic computation, ISSAC 2011, San Jose, CA, USA, June 7–11, 2011. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-0675-1). 19-26 (2011).
MSC:  34M25 47J30 68W30
PDF BibTeX XML Cite
Full Text: DOI

Weil jets, Lie correspondences and applications. (English) Zbl 1234.58002

Blázquez-Sanz, David (ed.) et al., Symmetries and related topics in differential and difference equations. 3rd Jairo Charris seminar 2009 on symmetries of differential and difference equations, Escuela de Matemáticas, Universidad Sergio Arboleda, Bogotá, Colombia, July 31–August 2, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-6872-0/pbk). Contemporary Mathematics 549, 25-50 (2011).
MSC:  58A20 58J72 35A30
PDF BibTeX XML Cite

A reduction method for higher order variational equations of Hamiltonian systems. (English) Zbl 1243.37048

Blázquez-Sanz, David (ed.) et al., Symmetries and related topics in differential and difference equations. 3rd Jairo Charris seminar 2009 on symmetries of differential and difference equations, Escuela de Matemáticas, Universidad Sergio Arboleda, Bogotá, Colombia, July 31–August 2, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-6872-0/pbk). Contemporary Mathematics 549, 1-15 (2011).
PDF BibTeX XML Cite
Full Text: arXiv

Addition theorems, formal group laws and integrable systems. (English) Zbl 1253.37071

Kielanowski, Piotr (ed.) et al., XXIX workshop on geometric methods in physics, Białowieża, Poland, June 27–July 3, 2010. Selected papers based on the presentations at the workshop. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0861-6/hbk). AIP Conference Proceedings 1307, 33-43 (2010).
MSC:  37K20 37K10 14L05
PDF BibTeX XML Cite

Involution. The formal theory of differential equations and its applications in computer algebra. (English) Zbl 1205.35003

Algorithms and Computation in Mathematics 24. Berlin: Springer (ISBN 978-3-642-01286-0/hbk; 978-3-642-01287-7/ebook). xxii, 650 p. (2010).
PDF BibTeX XML Cite
Full Text: DOI

Symbolic representation and classification of integrable systems. (English) Zbl 1218.37091

MacCallum, Malcolm A. H. (ed.) et al., Algebraic theory of differential equations. Lectures of a school and workshop organized at the Heriot-Watt University, Edinburgh, UK, July and August 2006. Cambridge: Cambridge University Press (ISBN 978-0-521-72008-3/pbk). London Mathematical Society Lecture Note Series 357, 156-216 (2009).
MSC:  37K10 35Q53 37K05
PDF BibTeX XML Cite
Full Text: arXiv

Dimension of the solutions space of PDEs. (English) Zbl 1200.35194

Calmet, J. (ed.) et al., Global integrability of field theories. Proceedings of GIFT 2006, Cockcroft Institute, Daresbury, UK, November 1–3, 2006. Karlsruhe: Universitätsverlag Karlsruhe (ISBN 3-86644-035-9/pbk). 5-25 (2006).
PDF BibTeX XML Cite
Full Text: arXiv Link

Computing power series solutions of a nonlinear PDE system. (English) Zbl 1072.68672

Sendra, J. Rafael (ed.), ISSAC 2003. Proceedings of the 2003 international symposium on symbolic and algebraic computation, Philadelphia, PA, USA, August 3–6, 2003. New York, NY: ACM Press (ISBN 1-58113-641-2/pbk). 148-155 (2003).
MSC:  68W30 35C10 35G20
PDF BibTeX XML Cite

On a class of inhomogeneous extensions for integrable evolution systems. (English) Zbl 1030.37046

Kowalski, Oldřich (ed.) et al., Differential geometry and its applications. Proceedings of the 8th international conference, Opava, Czech Republic, August 27-31, 2001. Opava: Silesian University at Opava. Math. Publ. (Opava). 3, 243-252 (2001).
MSC:  37K10 37L05 37L20 35Q58 58D19
PDF BibTeX XML Cite
Full Text: arXiv

Integrability of evolution equations and pseudo-spherical surfaces. (English) Zbl 0988.35136

Coley, Alan (ed.) et al., Bäcklund and Darboux transformations. The geometry of solitons. AARMS-CRM workshop, Halifax, Canada, June 4-9, 1999. With short biographies of Albert Victor Bäcklund and Gaston Darboux. Providence, RI: American Mathematical Society (AMS). CRM Proc. Lect. Notes. 29, 373-383 (2001).
MSC:  35Q51 37K10 37K25
PDF BibTeX XML Cite

\(G\)-connections as twisted formal solutions of systems of PDE’s related to geometric structures. (English) Zbl 0986.53007

Slovák, Jan (ed.) et al., The proceedings of the 19th Winter School “Geometry and physics”, Srní, Czech Republic, January 9-15, 1999. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 63, 177-186 (2000).
MSC:  53B05 58A20
PDF BibTeX XML Cite

Invariance and integrability of the differential equation \(w'=\sum_{i=0}^n a_i(z)w^i/\sum_{i=0}^m b_i(z)w^i\) under fractional transformation. (English) Zbl 0960.34073

Bates, Peter W. (ed.) et al., Differential equations and computational simulations. Proceedings of the international conference, Chengdu, China, June 13-18, 1999. Singapore: World Scientific. 172-175 (2000).
MSC:  34M25
PDF BibTeX XML Cite

On local time-dependent symmetries of integrable evolution equations. (English) Zbl 0954.37035

Proceedings of the third international conference on symmetry in nonlinear mathematical physics, Kyiv, Ukraine, July 12-18, 1999. Part 1. Transl. from the Ukrainian. Kyiv: Institute of Mathematics of NAS of Ukraine. Proc. Inst. Math. Natl. Acad. Sci. Ukr., Math. Appl. 30(1), 196-203 (2000).
MSC:  37K10 37K05 58J70
PDF BibTeX XML Cite

Variational principles for second-order differential equations. Application of the Spencer theory to characterize variational sprays. (English) Zbl 1023.49027

Singapore: World Scientific. x, 217 p. (2000).
PDF BibTeX XML Cite

Integrability aspects of the inverse problem of the calculus of variations. (English) Zbl 0944.34004

Kolář, Ivan (ed.) et al., Differential geometry and applications. Proceedings of the 7th international conference, DGA 98, and satellite conference of ICM in Berlin, Brno, Czech Republic, August 10-14, 1998. Brno: Masaryk University. 563-574 (1999).
PDF BibTeX XML Cite
Full Text: EMIS

Divergences in formal variational calculus and boundary terms in Hamiltonian formalism. (English) Zbl 0893.58028

Budzyński, Robert (ed.) et al., Symplectic singularities and geometry of gauge fields. Proceedings of the Banach Center symposium on differential geometry and mathematical physics in Spring 1995, Warsaw, Poland. Warsaw: Polish Academy of Sciences, Inst. of Mathematics, Banach Cent. Publ. 39, 373-388 (1997).
PDF BibTeX XML Cite
Full Text: arXiv EuDML

Singularities of differential equations and integrability. (English) Zbl 0948.34065

Benest, Daniel (ed.) et al., An introduction to methods of complex analysis and geometry for classical mechanics and nonlinear waves. Proceedings of the 3rd workshop in astronomy and astrophysics, Chamonix, France, February 1-6, 1993. Gif-sur-Yvette: Editions Frontières. 49-143 (1994).
MSC:  34M35 34M25 34A34
PDF BibTeX XML Cite

Linearization of a Burgers-type system related to a Hamiltonian structure of ordinary second-order differential equations. (English. Russian original) Zbl 0856.35112

Differ. Equations 30, No. 12, 1998-2000 (1994); translation from Differ. Uravn. 30, No. 12, 2175-2176 (1994).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software